Invariant measures for higher dimensional Markov ...

Description

Citation

Title Invariant measures for higher dimensional Markov switching position dependent random maps
Author(s) M. D. S. ISLAM
Journal International Journal of Bifurcation and Chaos
Date 2009
Volume 19
Issue 1
Start page 409
End page 417
Abstract A higher dimensional Markov switching position dependent random map is a random map where the probabilities of switching from one higher dimension transformation to another are the entries of a stochastic matrix and the entries of stochastic matrix are functions of positions. In this note, we prove sufficient conditions for the existence of absolutely continuous measures for a class of higher dimensional Markov switching position dependent random maps. Our result is a generalization of the result in [Bahsoun & Góra, 2005; Bahsoun et al., 2005].

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 250

Adding this citation to "My List" will allow you to export this citation in other styles.